MAUDE Adverse Event Report: ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX100MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX100MM; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO LAG SCREW, RIGHT, Ø10.5MMX100MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 05/09/2024, it was reported by a sales representative via email that an 1192-100 telescoping lag screw, a 1099-110 telescoping lag screw, and a 1099-100 telescoping lag screw would not advance into the femoral head of an ar-9094-10-2030 trochanteric nail.The telescoping lag screws were used with a new trochanteric nail; however, the issue persisted, and the telescoping lag screws would still not advance.The case was completed using a new trochanteric nail and a new 1099-110 telescoping lag screw.The case was delayed about fifteen minutes.This was discovered during a left hip im nail procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
GALILEO LAG SCREW, RIGHT, Ø10.5MMX100MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19494032
Report Number1220246-2024-05295
Device Sequence Number15589965
Product Code HSB
UDI-Device Identifier00848665015850
UDI-Public00848665015850
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO LAG SCREW, RIGHT, Ø10.5MMX100MM
Device Catalogue Number1099-100
Device Lot Number210370
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/08/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown